Vol. 85, No. 1, 1979

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Inequalities involving derivatives

Raymond Moos Redheffer and Wolfgang V. Walter

Vol. 85 (1979), No. 1, 165–178
Abstract

This paper deals with generalizations of classical results on real-valued functions of a real variable which are of the following type: Bounds for the function and for its m-th derivative imply bounds for the k-th derivative 0 < k < m. Our theorems extend these results in various directions, the most important being the extension to functions of n variables.

Mathematical Subject Classification 2000
Primary: 26D10
Milestones
Received: 17 July 1978
Published: 1 November 1979
Authors
Raymond Moos Redheffer
Wolfgang V. Walter